# SDR DALA2017012000522

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E 01EA LOWER CHORD AT OSS 694.55 FOUND CRACKED AND PER SRM 51-40-02.
